# SDR ASAA2019021628207

- Difficulty date: February 16, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 43,956 hours, 13,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200079001
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN FELL FROM CEILING OVER AISLE AT OVERWING EXIT ROW. GROUNDED - YES. REINSTALLED LENS OK FOR SERVICE.
